Is fibromyalgia and hypercoaguability related? I have been diagnosed with fibromyalgia--(3 years ago)--but I also have a previous pulmonary embolism.
The doctor who treated my P.E., said that she had to prescribe more warfarin for me than she ever had to for any other patient in her 20 year career. She specializes in treating post-operative emboli.
Every week I had my blood drawn to gauge how much my warfarin dosage should be.
Every week for months it was increased. My blood just didn't seem to easily thin.
My doctor was very nervous about the dosage that I finally had to take--it was so high.
Is there a corelation with that and my fibro?
Is your prescribing doctor a hematologist?
There might be a gene expression that is causing this.
A hematologist can help with this issue better.
Fibromyalgia is an open ended syndrome of symptoms with
unknown etiology and no cure. So attempting to connect hypercoaguability to Fibromyalgia cannot lead to anything useful, for dx or treatment purposes.
Hope this helps.
I had read that there was a speculative hypothesis by a researcher who had found a high percentage of those two conditions coinciding with one another.
I just wondered if anyone else had heard about such a study. I suppose I was wondering if the blood thickness was controlled, perhaps the fibro pain could improve. (Hoping for anything, I suppose.)
I was asymptomatic during by treatment with anticoagulants. Zero fibromyalgia pain during those 9 months.
Thank you for your reply.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.